# SDR AALA202510170606

- Difficulty date: October 16, 2025
- Submitted: October 17, 2025
- Operation: Air carrier
- Aircraft: N335SN
- Make and model: Boeing 737-8
- Aircraft serial: 44481
- Aircraft time: 14,807 hours, 5,532 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Door
- Condition: Out Of Adjust
- Location: Zone 800
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: LAVATORY-D DOOR DIFFICULT TO OPEN. ADJUSTED LAVATORY DOOR LOCK MECHANISM. PER AMM 25-40-14.
